# SDR DALA2016050603744

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LT FRAME UPPER FLANGE AT BS 1280 ABOVE STR 23L.  ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO LT FRAME UPPER FLANGE AT BS 1280 ABOVE STR 23L IAW ER/A 544736-14AD REV A, REFER TO NRC AND LOG FOR REPAIR.
